Lyrica cost cvs

Common Questions and Answers about Lyrica cost cvs

lyrica

I too have been taking Phen on and off for more then 10 years and just recently received the 50/30's from CVS and think they are terrible. I almost was inclined tothnk they were fakes - that is how bad they are. I do not really feel any affects from them and will definately switch to Walgreens or Costco the next time I order.
I take clonazepam for panic disorder/anxiety, I take Zoloft for depression, I take Tylenol-Codeine#3 (generic kind, tho), and was on Lyrica for a while until it got too expensive and had to switch to Neurontin (big mistake). ANYway, do you know that when I started taking this new generic clonazepam, ALL the things my other three medicines are supposed to help, they STOPPED helping me!
ketamine, clonidine, lidocaine, gabapentin that did help with my pain while on sub. I also had to take lyrica occasionally although I cant stand that medication, for some reason lyrica impaired my memory and caused some signifigant weight gain. I know of others that it has really helped with little side effects, but I now just take it as needed because the side effects for me were bad. Take care E1.
mikaleen-i have fybromyalgia & was on Lyrica for it for quite sometime. when i became preg w/twins all the drs told me stop immediately. (its still too new to know what side effects it might pass on). i have A LOT of body aches & pains. all of my drs know we're TTC & my OB/GYN both told me it is safe for me to take percocet &/or Loratab while TTC & even during pregnancy if need be. Both of them said that narcotics are the safest pain pills to take during preg.
Three years ago I resorted to drugs, Lyrica the first year but that made me way too groggy and out-of-it. Over time it didn't work anyway. Now I take gabapentin (Neurontin) like those above. My doctor prescribed up to 300mg three times a day but what I do is take 400mg all at night (the pharmasist says this is fine). It knocks me out for the whole night so I feel well rested every day which I believe is key. When I don't sleep the itch is worse and very difficult mentally, to put up with.
I actually have both of those conditions and the pain can be extremely excruciating. I was given Neurontin which makes me depressed. Lyrica worked good but my insurance will only approve the neurontin. It makes me feel so low I would rather deal with the pain. Another thing to check into is fibromyalgia. It's hard to diagnose but actually very common. Good luck to everyone!
oh and the shot where I live is included in a visit with the doctor and cost 70 dollars. insurance does not cover it.
I am on day 5 now and the chills have almost stopped, the RLS is still there but go to CVS and get potassium supplements (it really helps with the RLS). I still havent been able to sleep and the diarrhea and nausea still come and go. But if you can get past the 4th day you will be ok. This is a very physical withdrawal but very mental as well. HEAD STRONG! you must keep a clear mind.
The pain only got worse and I started to lose interest in everything, which almost cost me my job. To make a very long story short; I realized I was over medicated and found an excellent treatment center in Michigan. I spend 10 days there and I'm doing much better. I learned that if I had stopped cold turkey I could have died. It's be 21 days now and I am still in withdrawal. I take 2 meds to help, but I have a long way to go.
I don't know how you would have got the diagnoisis of Facet Syndrome without having the diagnosis of DDD. That is a precursor. I take Lyrica and Hydrocodone APAP. I also take some Relafan but the dr. doesn't know that. I am allergic to NSAIDs and I am most definitely allergic to this Relafan. It gives me horrible chest pains but sometimes I will just take them over the back pain. I have an alarm clock with 2 alarms on it. One wakes me 30 minutes prior to getting up.
I had an MRI last summer and saw a neurologist to see if there was some neurological explanation. I had no obvious neurological issues. I took Lyrica for 60 days to no effect. I took a 30 day low dose of Flexeril (muscle relaxer) last March in an attempt to relax the pelvic wall/muscles. No effect. Last Monday I underwent a prostatic nerve block to temporary alleviate the symptoms. No effect. The only time I've ever gotten any relief was the three months following the swab.
The gainning of weight was not from the lexapro it is from a medicine that I have been steady increasing over the last several months. It is called Lyrica. It helps to numb nerve endings to ease my headaches that I get from damage nerves in my neck. My doctor told me that he could place me on another medicine that would help me loose weight and control my headaches called "topamax". So I will let you guys know how it works.
MedHelp Health Answers